# SDR ASOA05667

- Difficulty date: August 15, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4386 - DURING APPROACH INTO CVG FROM MHT, THE CREW RECEIVED A FLAPS FAIL MESSAGE WITH THE FLAPS SELECTED TO EIGHT DEGREES.  EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE REMOVED AND REPLACED THE LEFT BRAKE POSITION SENSOR UNIT (BPSU) AND THE FLAPS POWER DRIVE UNIT (PDU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
